# SDR HALA2022012400030

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 35,028 hours, 5,529 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Abnormal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 390 1R DOOR INDICATED OPEN WHEN IT IS PHYSICALLY CLOSED. CORRECTIVE ACTION: CYCLED DOOR AT SAME OPS OK. (8455999)
